Weird or heightened side effects/symptoms while using the ortho evra patch.
Patient :I've been on the ortho evra patch for 9 /10 months, and I've been taking it properly, haven't had any concerns really other than the side effects associated with it. Really heavy periods typically, nausea, headaches, tender breasts, increase in diet, extreme fatigue, mood swings, weird dreams..
these past 2 weeks I've been noticing an increase of symptoms, I just finished my period 2 weeks ago and I am sexually active, and always use my patch correctly and on time. I've been really moody, my breasts are sore, I noticed that I had a tiny bit of lactation not even enough to be considered lactation (I stopped breast feeding him when he was 3 months old)(I have a 3 1/2 year old already) that I noticed while showering, increase in appetite and cravings, and nausea and tiredness. I am pretty confident that I am not pregnant, but I am sexually active and the only contraception used is birth control... what's going on? I find that I'm just sick all the time
I've tried other methods of birth control i.e the pill, the IUD, and they both didn't work out..
Symptoms: Nausea, mood swings, fatigue, slight tiny bit of lactation, increase in appetite, sore breasts, headaches, cravings, weight fluctuation.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.